Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226557
Full metadata record
DC FieldValueLanguage
dc.contributor.authorАльсевич, Л. А.-
dc.contributor.authorБулатов, В. И.-
dc.date.accessioned2019-08-07T13:14:23Z-
dc.date.available2019-08-07T13:14:23Z-
dc.date.issued1999-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 2. – С. 71-73.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/226557-
dc.description.abstractIt is showed that every solution of linear homogeneous regular differential system is limiting for corresponding exponential solution of the system with small parameter.ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleПредельное представление решений линейных однородных регулярных системru
dc.typearticleru
Appears in Collections:1999, №2 (май)

Files in This Item:
File Description SizeFormat 
71-73.pdf543,92 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.